# SDR DXTA2017062306416

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600669
- Aircraft time: 9,120 hours, 7,286 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, CREW DETECTED A STRONG ELECTRICAL BURNING ODOR AND RETURNED TO DEPARTURE.  NO SMOKE PRESENT. TURNED OFF AIR CONDITIONING, FORWARD, AFT AND OVERHEAD FANS.  LANDING UNEVENTFUL.  UNABLE TO DETERMINE SOURCE OF ODOR.   INSPECTED THE AFT J-BOX, BEHIND LT AND RT CIRCUIT BREAKER PANELS AND BEHIND MFD FOR SIGNS OF ARCING, NO DEFECTS NOTED. RAN AIR CONDITIONING AND CYCLED FWD, AFT AND OVERHEAD FANS, NO ODORS OR DEFECTS NOTED.  RAN BOTH ENGINES AT POWER, BLEED SOURCE LEFT, NO ODORS NOTED. BLEED SOURCE RIGHT MINIMAL ODOR DETECTED WITHIN APPROXIMATELY 20 SECONDS. CONTINUED TO RUN ON RT BLEED SOURCE UNTIL ODOR WAS NO LONGER DETECTED.  RAN ACM AND AC COMPRESSOR WITH ALL FANS ON HIGH DURING ENGINE RUNS WITH NO FAULTS OR ODORS NOTED IAW AMM 21-00-00, 24-50-02, 24-50-03, AND 71-01-05. PERFORMED ROTARY TEST AFTER INSPECTING ELECTRICAL COMPONENTS WITH NO DEFECTS NOTED.
